# SDR KY7A202506182038

- Difficulty date: June 16, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 33,824 hours, 50,559 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Gauge
- Condition: Intermittent
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L & R HYDRO PRESS ANNUNCIATORS AS WELL AS ZERO ON HYDRO PRESSURE GAUGE INTERMITTENT.
